MAUDE Adverse Event Report: AGILITI HEALTH - CORONA RAYE'S, INC DBA SIZEWISE MANUFACTURING; IMMERSE MATTRESS FAMILY

AGILITI HEALTH - CORONA RAYE'S, INC DBA SIZEWISE MANUFACTURING; IMMERSE MATTRESS FAMILY
Model Number 27400359
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Erythema (1840)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Agiliti aware date was 3/4/2025, but employee that was notified failed to submit complaint until (b)(6) 2025.A capa was opened to address process breakdown.Testing has not yet been completed.An updated mdr will be sent upon testing completion.
 
Event or Problem Description
Patient presented with breakdown on buttocks upon admission and with treatment and the immerse support surface the skin was healing.After several days of being on the surface, staff requested patient be moved to regular icu surface as the "surface unit was becoming very hot".Patient's back region was becoming more reddened, and she had a spiked temp as well.When they moved her to a regular icu surface, they reported patient's temp went down 2 degrees.Two days after being placed on regular icu surface, patient's buttocks appeared very dark and purple in discoloration.
 
Additional Manufacturer Narrative
Testing: on 7/30/2025 testing started on the support surface and blower.The ambient room temperature was at 71.3 degrees f, and the support surface temperature was 72.6 degrees f.Turned blower on, set to autofirm, and left it on running for 2 hours.At this time, we did another surface temperature check, and the support surface tested at 72.5 degrees f.Left the unit running until 7/31/2025 at 11:00 am, so the unit ran for about 22.5 hours.We then took another ambient air temp reading which was 71.3 degrees f, and the support surface temperature was at 77.7 degrees f.From this testing the unit did go up about 5 degrees.Support surface was checked for any warm spots and there were none.After running the blower for the 22.5 hour test, the external case temperature was at 77.8 degrees.Conclusion: the test was conducted under the conditions that represented worst case conditions.The autofirm setting represents the maximum blower setting but would not be used while a patient was on the surface for an extended period of time.The overall change of 5 degrees f represents normal function of the device, and the resulting temperature would not cause any patient harm.Additionally, the device was tested and found to be in proper operating condition.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
IMMERSE MATTRESS FAMILY
Manufacturer (Section D)
AGILITI HEALTH - CORONA
252 mariah cir.
corona CA 92879
Manufacturer (Section G)
AGILITI HEALTH - CORONA
252 mariah cir.
corona CA 92879
Manufacturer Contact
kari brower
252 mariah cir.
corona, CA 92879
MDR Report Key22116624
Report Number2030732-2025-00008
Device Sequence Number15191302
Product Code FNM
UDI-Device Identifier00845699004393
UDI-Public00845699004393
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number27400359
Device Lot Number0037579
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMMERSE BLOWER REV 3 - 00845699003457, SN (B)(6)
Outcome Attributed to Adverse Event Other;
Patient SexFemale